Alert archive / Wisconsin / Wind Advisories in 2022
Wind Advisory 5, NWS La Crosse, WI
NWS La Crosse, WI issued this wind advisory at Apr 13, 2022, 2:30 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 13 counties in Wisconsin. It took effect at Apr 14, 2022, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2022, 2:30 PM CDT (19:30 UTC)
- In effect from
- Apr 14, 2022, 10:00 AM CDT
- Expired
- Apr 14, 2022, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
356 WWUS73 KARX 131930 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 230 PM CDT Wed Apr 13 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-140330- /O.NEW.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 230 PM CDT Wed Apr 13 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Wisconsin, north central and northeast Iowa and southeast Minnesota. * WHEN...From 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
169 WWUS73 KARX 140222 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 922 PM CDT Wed Apr 13 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-141030- /O.CON.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 922 PM CDT Wed Apr 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, north central, southwest and west central Wisconsin, north central and northeast Iowa and southeast Minnesota. * WHEN...From 10 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
843 WWUS73 KARX 140804 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 304 AM CDT Thu Apr 14 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-142000- /O.CON.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 304 AM CDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of southwest into central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...From 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Rieck
504 WWUS73 KARX 141434 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 934 AM CDT Thu Apr 14 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-150000- /O.CON.KARX.WI.Y.0005.220414T1500Z-220415T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 934 AM CDT Thu Apr 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. The highest wind gust reported so far was 48 mph at Rochester International Airport. * WHERE...Portions of central, southwest and west central Wisconsin, northeast Iowa and southeast Minnesota. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
707 WWUS73 KARX 142340 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 640 PM CDT Thu Apr 14 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-150045- /O.EXP.KARX.WI.Y.0005.000000T0000Z-220415T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 640 PM CDT Thu Apr 14 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds will continue to slowly diminish through the evening hours. However, gusts of 40 mph and higher are no longer expected. It will remain breezy with gusts of 25 to 30 mph into Friday morning. $$ EMS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:31 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 13, 12:31 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1231 PM CDT Wed Apr 13 2022 .DISCUSSION...(Today through Tuesday) Issued at 403 AM CDT Wed Apr 13 2022 Key Messages: - More rainfall today and possible general thunderstorms, but mainly east of the Mississippi River - Strong wind gusts on Thursday - Cooling back down for the end of the week Today & Tonight Showers and storms moved through the region overnight. Today, the associated surface low pressure system becomes occluded and elongates. As the cold front continues on its way through the region today, more rainfall and possible thunderstorms are anticipated develop with the ample frontogenetic forcing. The higher chances remaining east of the east of the Mississippi River. Just expecting general thunderstorms as the severe weather threat will have pushed off to the east of the area. A deepening portion of the low pressure system moves into North Dakota this afternoon with the upper-level wave catching up overnight becoming nearly stacked. The triple point of the system moves through the Great Lakes Region this evening pulling rain chances out of the area. Thursday Cold air advection in wake of the cold front will lead to steepening near surface lapse rates to over 9 C/km. Gusty winds at the surface are expected as depicted by the inverted 'V' shaped forecast soundings with the mixed layer deepening to near 800 mb by early afternoon. From late morning into mid-day, surface gusts around 45 mph are likely at times with an increasing jet near the top of the mixed layer having peak speeds up to 65 mph. Light snowfall is also possible, but mainly confined to the far northern portions of the forecast area into north central Wisconsin. Similarly across much of the region, there would be steep surface lapse rates, but the difference is that there would be more moisture available to squeeze out a few flakes for this area. If any accumulates, it would be minor. Friday through Wednesday The low pressure system is slated to lift northeast into Canada over the weekend with surface high pressure building in behind. Quiet weather conditions are in store for the first part of the weekend. The next chances for precipitation returns on Sunday. The associated mid-level shortwave slides eastward into the region from the Pacific Northwest. With there being differences in the spatial and temporal features of the next incoming system in the model guidance, will continue with the blended model guidance. Cooler temperatures are expected to persist through the weekend into next week with afternoon highs reaching into the upper 30s to 40s. Combined with the northwesterly winds, the coldest period over the next several days is anticipated to occur Saturday morning. Around sunrise, wind chills could dip into the low teens to single digits for much of the region. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1231 PM CDT Wed Apr 13 2022 Main taf concerns are MVFR conditions early in the taf period. Then...windy conditions Thursday. A cold front extending from surface low over northern Minnesota will track into eastern Wisconsin this afternoon. Behind the surface front...a drier airmass will filter into the region and erode the stratus deck of clouds west to east across the area this afternoon. VFR conditions should prevail by 01z Thursday and for the rest of the taf period at both RST/LSE taf sites. Pressure gradient tightens and winds aloft will mix down to the surface after 12z Thursday. Winds are expected increase and gusts to 40 knots during the day Thursday. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DISCUSSION...Peters AVIATION...DTJ
Hazardous weather outlook, Apr 13, 5:45 AM CDT, 8 hours 45 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 545 AM CDT Wed Apr 13 2022 WIZ017-029-034-042>044-053>055-061-141445- Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon-Crawford-Richland- Grant- 545 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of central Wisconsin...north central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight Isolated non-severe thunderstorms are possible today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong west to southwest winds develop on Thursday with gusts of 40 to 50 mph possible. Scattered snow showers are possible north of Interstate 90 that, when combined with the strong winds, may lead to brief visibility reductions. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 141445- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-La Crosse- 545 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota and west central Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong west to southwest winds develop on Thursday with gusts of 40 to 50 mph possible. Scattered snow showers are possible north of Interstate 90 that, when combined with the strong winds, may lead to brief visibility reductions. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Apr 13, 10:01 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1001 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN SAINT ANSGAR 43.38N 92.92W
04/13/2022 M4.50 INCH MITCHELL IA CO-OP OBSERVER
CO-OP OBSERVER STATION SANI4 ST ANSGAR.
0750 AM HEAVY RAIN 3 SW CUMMINGSVILLE 43.85N 92.30W
04/13/2022 E3.20 INCH OLMSTED MN PUBLIC
0600 AM HEAVY RAIN GRAND MEADOW 43.71N 92.56W
04/13/2022 M3.05 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION GMDM5 GRAND MEADOW.
0945 AM HEAVY RAIN SAINT ANSGAR 43.38N 92.92W
04/13/2022 M2.83 INCH MITCHELL IA MESONET
MESONET STATION CW1238 ST.ANSGAR.
0700 AM HEAVY RAIN 5 E RACINE 43.78N 92.39W
04/13/2022 M2.78 INCH FILLMORE MN COCORAHS
COCORAHS STATION MN-FM-19 6 N SPRING VALLEY.
0400 AM HEAVY RAIN 4 E STEWARTVILLE 43.86N 92.40W
04/13/2022 M2.70 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-50 STEWARTVILLE 4.3
E.
0700 AM HEAVY RAIN 1 ENE LANSING 43.75N 92.96W
04/13/2022 M2.52 INCH MOWER MN MESONET
MESONET STATION LANM5 LANSING - CEDAR RIVER.
0623 AM HEAVY RAIN 2 W CHESTER 44.00N 92.38W
04/13/2022 M2.43 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-29 1 W CHESTER.
0630 AM HEAVY RAIN ELGIN 44.13N 92.26W
04/13/2022 M2.40 INCH WABASHA MN COCORAHS
COCORAHS STATION MN-WB-12 ELGIN 0.4 WNW.
0854 AM HEAVY RAIN 3 NNW STEWARTVILLE 43.90N 92.50W
04/13/2022 M2.41 INCH OLMSTED MN ASOS
ASOS STATION KRST ROCHESTER INTERNATIONAL
AIRPORT.
0700 AM HEAVY RAIN 2 WNW HIGH FOREST 43.85N 92.59W
04/13/2022 M2.39 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-27 2 W HIGH FOREST.
0700 AM HEAVY RAIN 5 N STEWARTVILLE 43.93N 92.48W
04/13/2022 M2.38 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION RSRM5 ROCHESTER AP
2NE.
0700 AM HEAVY RAIN 5 N STEWARTVILLE 43.93N 92.47W
04/13/2022 M2.32 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-62 ROCHESTER 5.6 S.
0922 AM HEAVY RAIN NELSON 44.42N 92.01W
04/13/2022 M2.25 INCH BUFFALO WI PUBLIC
0700 AM HEAVY RAIN 2 SSW ELBA 44.06N 92.04W
04/13/2022 M2.05 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION ALTM5 ALTURA 5W.
0950 AM HEAVY RAIN 1 NNW WESTBORO 45.37N 90.31W
04/13/2022 M2.02 INCH TAYLOR WI MESONET
MESONET STATION FW9268 WESTBORO.
&&Local storm report, Apr 13, 12:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1203 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND DMG 3 WSW FREMONT 43.90N 91.95W
04/12/2022 WINONA MN EMERGENCY MNGR
DAMAGE TO TREES, POWER LINES AND
OUTBUILDINGS DOWN FROM NEAR FREMONT TO
LEWISTON, MN.
1140 PM TSTM WND DMG 2 NNW WILSON 43.98N 91.71W
04/12/2022 WINONA MN TRAINED SPOTTER
MEASURED 52 MPH GUST. TREE DAMAGE CAUSED
POWER OUTAGE.
&&Local storm report, Apr 13, 12:05 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1205 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM HEAVY RAIN 3 W MONA 43.49N 93.00W
04/13/2022 E5.10 INCH MITCHELL IA PUBLIC
RELAYED VIA BROADCAST MEDIA.
&&Local storm report, Apr 13, 12:06 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 2 NNW WILSON 43.98N 91.71W
04/12/2022 M0.88 INCH WINONA MN TRAINED SPOTTER
45 MPH WIND GUSTS AND DIME TO NICKEL SIZE
HAIL.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:30 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 60 min |
| Apr 12, 8:46 PM CDT | Tornado Warning | ARX | Floyd | 44 min |
| Apr 12, 9:08 PM CDT | Tornado Warning | ARX | Mitchell | 37 min |
| Apr 12, 9:26 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 49 min |
| Apr 12, 9:56 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 49 min |
| Apr 12, 10:18 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 42 min |
| Apr 12, 10:26 PM CDT | Flash Flood Warning | ARX | Mitchell | 3 hr |
| Apr 12, 10:30 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 60 min |
| Apr 12, 10:37 PM CDT | Tornado Warning | ARX | Howard, Mitchell | 23 min |
| Apr 12, 11:07 PM CDT | Tornado Warning | ARX | Howard, Mitchell | 23 min |
| Apr 12, 11:15 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 45 min |
| Apr 12, 11:27 PM CDT | Tornado Warning | ARX | Howard, Winneshiek | 17 min |
| Apr 12, 11:51 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 39 min |
| Apr 13, 12:32 AM CDT | Special Weather Statement | ARX | Clayton | 28 min |
| Apr 12, 11:02 PM CDT | Tornado Warning | ARX | Fillmore, Mower | 28 min |
| Apr 12, 11:19 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Olmsted, Winona | 41 min |
| Apr 12, 11:23 PM CDT | Tornado Warning | ARX | Fillmore, Olmsted, Winona | 37 min |
| Apr 12, 11:43 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 47 min |
| Apr 13, 2:02 AM CDT | River Flood Warning | ARX | Olmsted, Winona | 7 hr |
| Apr 13, 12:27 AM CDT | Special Weather Statement | ARX | Monroe, Vernon | 33 min |
| Apr 13, 12:52 AM CDT | Special Weather Statement | ARX | Grant, Juneau, Monroe, Richland | 23 min |
| Apr 13, 1:17 AM CDT | Special Weather Statement | ARX | Adams, Grant, Juneau, Sauk | 28 min |
Nearby
Wind Advisories in Wisconsin, 2022Wind Advisories in Iowa, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.